Export: Cavitation in short bearings

Rodríguez Fernández, Manuel and Liñán Martínez, Amable (1985). Cavitation in short bearings. "Transactions of ASME. Series F. Journal of Tribology", v. 107 (n. 1); pp. 142-144. ISSN 0742-4787.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM